# SDR ASOA20141114333

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACK AT RIVET FRAME 10 UNDER RT DV WINDOW CUTOUT.  MAINTENANCE R & R FRAME 10 UNDER RT DV WINDOW CUTOUT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
